# SDR CALA2024122001586

- Difficulty date: December 17, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N33292
- Make and model: Boeing 737824
- Aircraft serial: 33455
- Aircraft time: 59,856 hours, 21,888 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: 0861L1
- Part serial: 3018
- Condition: Broken
- Location: Zone 100
- Part time: 10,853 hours, 4,615 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INTERMIT SPD LIM IND ON CA AIRSPEED INTMT SLOW SPD TAPE INTM CA STICK SHAKERFLAGGED AS SDR CAPT STCK SHAKER AND SPD LIM FLAG STARTED ON CLIMB OUT AND CAPT SPEED TAPE FLUXING ABOUT 10000 FT WOULD GO IN AND OUT REMAINDER OF FLIGHT RETURN TO FIELD. AIR SPEED IND ALL NORMAL BOTH SIDES. PICS FROM #1 SMYDS. AOA PROBE ON AOG AND GASKETS AND SCREWS ON ODER TO HANGER. AMM 34-21-05. CAPT AOA PROBE CDS FAULT WAS NOT ANNUCIATED ON EITHER CAPTAIN OR FIRST OFFICERS OUTBOARD DU PERFORMED CDS BITE IN REFERENCE TO B737 FIM 31-62 TASK 801 BITH DEUS SHOWED NO FAULTS PERFORMED STALL MANAGEMENT YAW DAMPER BITE PROCEDURE IN REFERENCE TO B737 FIM 27-32 TASK 801 SMYD 1 SHOWED MESSAGE "AOA SIG ERROR" 27-31004 FOLLOWED B737 FIM 27-32 TASK 809 CHECKED FOR GOOD 28VDC AT LEFT AOA VANE CONNECTOR D365 PIN 1 HAD GOOD 28VDC PRESENT CHECKED WIRING BETWEEN LEFT AOA VANE CONNECTOR D365 PINS 3, 4 AND5 TO SMYD 1 BENCH PLUG D3683B PINS 72, 71 AND 58 HAD GOID CONTINUITY 1.9 OHMS NO SHORTS TO GROUND OR WIRE TO WIRE SHORTS PRESENT VERFIED PINS 2, 10 AND 12 ON CONNECTOR D365 WERE GOOD GROUND 0.3 OHMS REFERENCE B737 WDM 27-32-11-4.1 SINCE WIRING CHECKS ARE GOOD SUGGEST WE REPLACE LEFT ANGLE OF ATTACK VANE T433 REFERENCE B737 FIM 27-32 TASK 809 REPLACED THE LEFT ANGLE OF ATTACK SENSOR T433 IN REFERENCE TO B737 AMM 34-21-05-400-801 PERFO00-0583-3-7855 .
